# SDR ASAA2023123047071

- Difficulty date: December 30, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 36,494 hours, 11,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BATTERY PACK REMOVED FOR R1 DOOR EMERGENCY SIGN LIGHT AND EXT EMERGENCY LIGHT AND INSTALLED FWD L1 CEILING AFFECTS 3L/H, 7L/H AND 11L/H, AISLE LIGHT AND ALSO AFFECT EXT EMERGENCY LIGHT R/H FWD EMERGENCY EXIT LIGHT. GROUNDED - YES. REMOVED AND REPLACED BATTERY PACK IN ROW 7 REF AMM 33-51-06. OPS CHECK GOOD.
